# SDR 2003UALA00435

- Difficulty date: May 7, 2003
- Submitted: May 20, 2003
- Operation: Air carrier
- Aircraft: N787UA
- Make and model: Boeing 777222
- Aircraft serial: 26939
- Engine: Pwa PW4090
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Delaminated
- Location: Slat Wedge
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T/E WEDGE LOWER SKIN DELAMINATED.   MAJOR REPAIR ACCOMPLISHED. REMOVED, REPAIRED AND REINSTALLED T/E WEDGE, LT WING, SLAT NR 1.
